# SDR 00FDEA00789

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AEB794163
- Part serial: 02277
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, J, A

## Discrepancy

LEVEL 1 ALERT HYDRO 2 QTY LOW.  FOUND HYD LEAK FROM NR 2 EDP MANIFOLD ASSY.  REMOVED AND REPLACED PER MM 29-12-30-21, 29-11-20. NO LEAK FOUND.
